# SDR USAA030180

- Difficulty date: September 2, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655163911
- Condition: Cracked
- Location: Mlg Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAL ANGLE CRACKED 10.5 INCHES, LEFT GEARWELL, TIRE O/D AT FILLET FAIRING.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-10-02.  (M)
